# SDR CALA9701039

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE 1 CRACKS AT LT WHEEL WELL KEEL BEAM SKIN AT FORWARD END OF APU CUTOUT, JUST AFT OF BS 870.  THE CRACKED AREA WAS CUT OUT.  DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 51-40-2 AND ECRA 5310-03522.
